Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Polio since childhood, been a amateur boxer, suffering with numbness in extremities and face. Post polio symptoms?

I AM 55 YRS OLD I HAD POLIO AT ABOUT 2 YRS OLD IT AFFECTED MY LEFT ARM SHOULDER MUSCLE MOSTLY I AM A RETIRED UNION LABORER I HAD OVER 200 AMETURE BOXING MATCHES I STILL WORK OUT AT THE BOXING CLUB AND RUN 4 OR 5 TIMES A WEEK DON T HAVE ANY WEAKNESS BUT I HAVE NUMBNESS IN MY EXTREMITIES AND FACE ARE THESE SYMTOMS OF POST-POLIO
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The numbness in the extremities and face is not likely to be due to polio you had so many years ago. Other nerve compression related causes need to be investigated under the guidance of a neurologist.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor